# SDR DALA2023051103719

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 SECONDARY NRC. IN REFERENCE TO NRC 00416: AFTER REMOVED CORROSION ON FLOOR SUPPORT RBL 16.10 BTW STA 700-770 AT FWD CARGO AREAS WERE MEASSURED AND WAS FOUND OUT LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00774 FLOOR SUPPORT RBL 16.10 BTW STA 700-770 AT FWD CARGO WAS REPAIRED PER B757-200 SRM. (2758340)
